# SDR 04FDEA00702

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP, OUTBOARD FORWARD HINGE, BARREL NUT HOLE NR 7 MATING SURFACE CORRODED.  LT WING, OUTBOARD FLAP, OUTBOARD FORWARD HINGE, BARREL NUT HOLE NR 7 MATING SURFACE CORROSION REMOVED AND FOUND WITHIN LIMITS AS PER CMM 57-44-09 AND DWG ARC0503 SHEET 2 ZONE 22.
